# SDR P5CA2017012600043

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,688 hours, 2,404 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BRACKET NEAR LEFT ENGINE RT THRUST REVERSER LOWER CLOSE OUT PANEL TE AREA.  REMOVED  IAW SRM 51-40-02-0G-0 REV 67. 2, INSTALLED IAW SRM 51-40-02-0G-0 REV 67.
